# SDR NACA2024091000001

- Difficulty date: September 10, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 111,909 hours, 20,986 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Faulted
- Location: Zone 100
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER APU STARTED DURING POWER TRANSFER APU SHUT DOWN AND FAULT LIGHT ON. DEFERRED PER MEL 49-11-01A@0315Z 9/10/2024.  REMOVED AND REPLACED K-421 RELAY OPS CHECK NORMAL IAW AMM 49-11-00.
